Existence of solutions for impulsive fractional differential equations with anti-periodic and integral jump conditions

  • A. Anguraj
  • M. Kasthuri
  • P. Karthikeyan

Abstract

In this paper we  study the  fractional differential equations with impulsive integral jump conditions involving lower order derivatives and antiperiodic boundary condition. Some sufficient conditions for the  existence of solutions are derived by using the fixed point methods. An example is also presented to explain the main results.

Published
Aug 26, 2017
How to Cite
ANGURAJ, A.; KASTHURI, M.; KARTHIKEYAN, P.. Existence of solutions for impulsive fractional differential equations with anti-periodic and integral jump conditions. Nonlinear Studies, [S.l.], v. 24, n. 3, p. 501-510, aug. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1556>. Date accessed: 15 dec. 2017.